# SDR 99ZZZX3937

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM ST STA 1030, LBL 24 THROUGH RBL 25 HAS CORROSION.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  SUBMITTER STATED AREA IS EXPOSED TO LIQUID SPILLS.
